A 60-year-old female asked:
Can general long time or over use of an albuteral hfa inhaler sometimes cause coughing up a little bit of blood in mucus? thanks
1 doctor answer • 1 doctor weighed in
Dr. Amrita Dosanjhanswered
Pediatric Allergy and Asthma 38 years experience
Mgt: The medication should not cause these symptoms. If you have COPD or asthma, inflammation in the lung can be associated with these symptoms. I would suggest a follow up and use of an anti inflammatory agent if indicated. Avoid smoke exposure, and I would recommend a sputum analysis.
Created for people with ongoing healthcare needs but benefits everyone.
2.9k viewsAnswered >2 years ago
Last updated Apr 28, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.